MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J371H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Wound Dehiscence (1154); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.If further details are received at the later date a supplemental medwatch will be sent.Date and name of index surgical procedure.The diagnosis and indication for the index surgical procedure.On what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed, interrupted or continuous? what intervention was performed for this suture event? what date did the patient present with evisceration (# of post-op days)? did the tissue separate from the suture or did the suture break post-operatively? how was the evisceration managed? if surgical intervention was performed, what was the appearance of the suture during the second procedure? will device involved in the event be returned for evaluation? what is the patient¿s current status? please confirm the specific number of patient events.Have any of these events been previously reported to ethicon? if yes, please provide complaint file number/ affiliate number.For each patient event please provide: -event date.-patient demographics (initials/id, age or dob), -date and name of procedure.-event description.-was there any adverse patient outcome? -if yes, was there any medical or surgical intervention performed?.
 
Event or Problem Description
It was reported that patient underwent an unknown procedure on unknown date and suture was used.The patient experienced wound dehiscence, possible evisceration.The current condition of the patient is unknown.Additional information has been requested.

Brand Name
VICRYL SUTURE 36"(90CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7723545
Report Number2210968-2018-74643
Device Sequence Number1474672
Product Code GAM
UDI-Device Identifier10705031039391
UDI-Public10705031039391
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberJ371H
Device Lot NumberAJ8919
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;